# SDR UPS04241973

- Difficulty date: February 13, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 50,850 hours, 39,757 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Cracked
- Location: Nr 7 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NR 7 FLAP TRACK FAIRING I/B TRACK CRACKED.  REPLACED TRACK IAW DRW 65-21796 & SRM 51-30-02.
